# SDR SWAA2023013082096

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727a-827 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727A AND BS 827 STRINGER 25L AND WL 156 AFT CARGO COMPARTMENT 2022-691856<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 847 STRINGER 25L AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 85 REV A ;SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 847 STRINGER 25L AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 ;SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 85 REV A ;SEE INDIVIDUAL SIGN-OFF BELOW.
